# SDR ASAA2024031148374

- Difficulty date: March 11, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 61,848 hours, 18,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT INDICATOR LIGHT AT ROW 16 A/C RIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT INDICATOR LIGHT AT ROW 16. PER AMM 33-51-01.
